Title: What an infra-nilmanifold endomorphisms really shoud be ..
Authors: Dekimpe, Karel # ×
Issue Date: Sep-2012
Publisher: Wydawnictwo Uniwersytetu Mikolaja Kopernika
Series Title: Topological Methods in Nonlinear Analysis vol:40 issue:1 pages:111-136
ISSN: 1230-3429
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science